Facebook Pixel
EmpowHER Guest


By Anonymous July 26, 2011 - 8:14am
Rate This

I took the morning after pill end of may and got my period in june on time... my period was due again 10 days ago and it has not come yet, i havent had sex since my june period??? could i be pregnant??

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

It's highly unlikely that you could be pregnant since you've had your period since having sex and you haven't had sex since. Was your period due in June soon after you took Plan B? If so, this "period" could have been bleeding after Plan B - this is a fairly common side effect. And therefore your expected *real* next period has been affected by Plan B. Some women are irregular in the month after Plan B - again, another fairly common side effect.

Take a pregnancy test to ease your mind but it's unlikely you're pregnant - it's more likely your cycle in the month after Plan B is the culprit.

I hope this helps and thanks for writing!

July 26, 2011 - 8:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.